# SDR ASAA0540561

- Difficulty date: October 23, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357984
- Condition: Dented
- Location: Fs 998-999
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FUSELAGE SKIN IS DENTED AT BS 999 BETWEEN STRINGER 13R-14R.  A=1.8 INCH, Y=0.067 INCH, A/Y = 26.9.  LOWER EDGE OF DENT PERIPHERY IS 1.2 INCH FROM SKIN LAP JOINT UPPER FASTENER ROW.  CUTOUT DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED A STRUCTURAL FILLER, EXTERNAL DOUBLER AND EXTERNAL TRIPLER IAW ASA EA 5330-02010.  (M)
